MathSciNet Relay Station
MathSciNet bibliographic data
MR963844 35Q10 (76D05)
Sauer, Niko The steady state Navier-Stokes equations for incompressible flows with rotating boundaries. Proc. Roy. Soc. Edinburgh Sect. A 110 (1988), no. 1-2, 93–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement